# SDR CA021115022

- Difficulty date: November 11, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Cessna 441
- Aircraft time: 9,211 hours
- Engine: Garrtt TPE33110
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 575100615
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON ENGINE COWLING REMOVAL DURING A SCHEDULED MAINTENANCE EVENT THE O/B UPPER ENGINE MOUNT TRUSS TUBE WAS FOUND BROKEN.
